# SDR MWEA99517

- Difficulty date: August 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N600ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45725
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Seat Back
- Condition: Out Of Position
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AND RIGHT OVERWING EXITS WILL NOT OPEN BECAUSE THEY HIT THE SEAT BACKS.  MTC ADJUSTED LEFT AND RIGHT SEAT BACKS AT EXIT_ ROWS.
